# SDR SWIA2020040749992

- Difficulty date: February 12, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 38,551 hours, 35,576 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD SIDE POST BOTTOM OUTBD CLIP CRACKED   (C-CHECK) RO 4/4/2020   INSTALLED NEW LEFT WINDSHIELD SIDE POST BOTTOM OUTBOARD CLIP REF BOMBARDIER DWG AND CRJ-200 SRM, COMPLIED WITH SKYWEST TASK CARD, SEE CONTINUATION CARD FOR DETAILS,
